All Journal Entries Journals

Cymbalta = not my drug

Jun 22, 2010 - 2 comments
Tags:

Cymbalta

,

heat

,

face

,

Itchy

,

Depression

,

nausea



Have spoken to specialist and they have advised i dont take another Cymbalta. My side affects are too extreme and this is not the right drug for me. My body cant handle 30mg of ANYTHING! Tomorrow my aunty-inlaw (who is my rock cause she has gone through what im going through) is taking me to another doctor and seeing a special kind of healer :D im actually feeling really good. BUT Cymbalta not my cup of tea....i dont want to feel heat and itchy on my face like bugs are under it, and full nausea and depression and INCREASED anxiety! No thanks, there is better alternatives out there for me

Anxiety Mood Tracker
Comments
Post a Comment
807951_tn?1295421588
by bbycrissy, Jun 27, 2010
cymbalta was horrible! i was only on it for 2 days when i decided enough was enough lol

1344219_tn?1279204627
by TamaraJane, Jun 27, 2010
Hahahah better than me i only lasted ONE day! It was just too much for me, i know your suppose to get side effects but they was CRAZY !

Post a Comment